Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 12, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Mar 21, 2013, 4:04 AM MDT for 4 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Mar 21, 2013, 2:00 PM MDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2013, 4:04 AM MDT (10:04 UTC)
- In effect from
- Mar 21, 2013, 2:00 PM MDT
- Expired
- Mar 21, 2013, 6:00 PM MDT
- In force
- 4 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Luna County, NM, Otero County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 35 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 10.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2894 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
2 follow-up statements
703 WWUS74 KEPZ 212011 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 211 PM MDT THU MAR 21 2013 ...WINDY ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS THIS AFTERNOON... .AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH A SURFACE LOW PRESSURE SYSTEM TO THE NORTHEAST TO PRODUCE WINDY CONDITIONS ACROSS WESTERN TEXAS AND SOUTHERN NEW MEXICO THIS AFTERNOON. WEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH ACROSS THE REGION. BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER A MILE OVER ISOLATED LOCATIONS. NMZ407-410-411-413-417-TXZ418>424-221200- /O.NEW.KEPZ.WI.Y.0013.130322T2000Z-130323T0300Z/ /O.CON.KEPZ.WI.Y.0012.000000T0000Z-130322T0000Z/ SOUTHWEST DESERT/MIMBRES BASIN-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN- OTERO MESA-WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...DEMING...COLUMBUS...GARFIELD...HATCH... RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CROW FLATS... DOWNTOWN...WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS... TORNILLO...FORT HANCOCK 211 PM MDT THU MAR 21 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 2 PM TO 9 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 9 PM MDT FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * EVENT: WEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS FROM 40 TO 50 MPH. * TIMING: WINDS WILL CONTINUE TO INCREASE DURING THE AFTERNOON AND ATTAIN MAXIMUM STRENGTH DURING THE LATE AFTERNOON HOURS THURSDAY BUT CONTINUE INTO THE EVENING HOURS ON FRIDAY. * IMPACT: THE WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. DRIVING MAY ALSO BE DIFFICULT IN AREAS OF BLOWING DUST DUE TO LOWER VISIBILITIES. * VISIBILITY: VISIBILITIES MAY BE LESS THAN A MILE IN BLOWING DUST OVER ISOLATED LOCATIONS...ESPECIALLY ALONG INTERSTATE 10 FROM DEMING TO LAS CRUCES AND EL PASO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ404>406-221200- /O.NEW.KEPZ.WI.Y.0013.130322T2000Z-130323T0300Z/ SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL- INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS... HACHITA...ANTELOPE WELLS...CLOVERDALE 211 PM MDT THU MAR 21 2013 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 9 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 9 PM MDT FRIDAY. * EVENT: WEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 30 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH. * TIMING: WINDS WILL GRADUALLY INCREASE DURING THE AFTERNOON AND ATTAIN MAXIMUM STRENGTH DURING THE LATE AFTERNOON INTO THE EVENING HOURS. * IMPACT: THE WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. DRIVING MAY ALSO BE DIFFICULT IN AREAS OF BLOWING DUST DUE TO LOWER VISIBILITIES. * VISIBILITY: VISIBILITIES MAY BE LESS THAN A MILE IN BLOWING DUST OVER ISOLATED LOCATIONS...ESPECIALLY ALONG INTERSTATE 10 FROM DEMING TO LAS CRUCES AND EL PASO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
717 WWUS74 KEPZ 220018 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 618 PM MDT THU MAR 21 2013 ...WINDY ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS AGAIN FRIDAY AFTERNOON... .YET ANOTHER UPPER-LEVEL DISTURBANCE WILL TRACK ACROSS THE SOUTHWEST TOMORROW CAUSING ANOTHER AFTERNOON OF ELEVATED SPRING WINDS. THIS UPPER TROUGH WILL BRING STRONG WINDS ALOFT WHICH WILL COMBINE WITH A SURFACE LOW PRESSURE SYSTEM TO PRODUCE WINDY CONDITIONS ACROSS FAR WEST TEXAS AND SOUTHERN NEW MEXICO AFTER MID AFTERNOON FRIDAY. WEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH ACROSS THE REGION. BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER A MILE OVER ISOLATED LOCATIONS. NMZ407-410-411-413-417-TXZ418>424-221200- /O.EXP.KEPZ.WI.Y.0012.000000T0000Z-130322T0000Z/ /O.CON.KEPZ.WI.Y.0013.130322T2000Z-130323T0300Z/ SOUTHWEST DESERT/MIMBRES BASIN-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN- OTERO MESA-WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...DEMING...COLUMBUS...GARFIELD...HATCH... RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CROW FLATS... DOWNTOWN...WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS... TORNILLO...FORT HANCOCK 618 PM MDT THU MAR 21 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 9 PM MDT FRIDAY... ...WIND ADVISORY FOR TODAY HAS EXPIRED... * EVENT: WEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS FROM 40 TO 50 MPH. * TIMING: WINDS WILL INCREASE AFTER MID-AFTERNOON AND ATTAIN MAXIMUM STRENGTH DURING THE LATE AFTERNOON AND EVENING HOURS ON FRIDAY. * IMPACT: THE WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. DRIVING MAY ALSO BE DIFFICULT IN AREAS OF BLOWING DUST DUE TO LOWER VISIBILITIES. * VISIBILITY: VISIBILITIES MAY BE LESS THAN A MILE IN BLOWING DUST OVER ISOLATED LOCATIONS...ESPECIALLY ALONG INTERSTATE 10 FROM DEMING TO LAS CRUCES AND EL PASO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ404>406-221200- /O.CON.KEPZ.WI.Y.0013.130322T2000Z-130323T0300Z/ SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL- INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS... HACHITA...ANTELOPE WELLS...CLOVERDALE 618 PM MDT THU MAR 21 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 9 PM MDT FRIDAY... * EVENT: WEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 30 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH. * TIMING: WINDS WILL GRADUALLY INCREASE DURING THE AFTERNOON AND ATTAIN MAXIMUM STRENGTH DURING THE LATE AFTERNOON INTO THE EVENING HOURS ON FRIDAY. * IMPACT: THE WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. DRIVING MAY ALSO BE DIFFICULT IN AREAS OF BLOWING DUST DUE TO LOWER VISIBILITIES. * VISIBILITY: VISIBILITIES MAY BE LESS THAN A MILE IN BLOWING DUST OVER ISOLATED LOCATIONS...ESPECIALLY ALONG INTERSTATE 10 FROM DEMING TO LAS CRUCES AND EL PASO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BIRD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Mar 21, 3:36 AM MDT, 28 minutes earlier.
Area forecast discussion, Mar 21, 3:36 AM MDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
336 AM MDT THU MAR 21 2013
.SYNOPSIS...
A SERIES OF UPPER LEVEL DISTURBANCES WILL COMBINE WITH SURFACE LOW
PRESSURE TO THE NORTHEAST TO PRODUCE WINDY CONDITIONS ACROSS
SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY...FRIDAY AND AGAIN ON
SATURDAY. A COLD FRONT WILL BRING COOLER WEATHER ON SUNDAY. HIGH
PRESSURE AT THE SURFACE AND WESTERLY FLOW ALOFT WILL RESULT IN DRY
WEATHER WITH NEAR NORMAL TEMPERATURES THE REMAINDER OF NEXT WEEK.
&&
.DISCUSSION...
LATEST DATA AND MODEL OUTPUT REMAIN CONSISTENT IN INDICATING A
WINDY PERIOD FOR SOUTHERN NEW MEXICO AND WESTERN TEXAS THE NEXT 3
DAYS. AN UPPER LEVEL VORTICITY CHANNEL WILL EXTEND ACROSS NEW
MEXICO TODAY WITH INCREASING DOWN SLOPE FLOW ALOFT GENERATING
DEEPENING LEE CYCLONE OVER THE TEXAS PANHANDLE. THUS LOW AND MID
LEVEL GRADIENTS WILL INCREASE ACROSS THE CWA WITH INFLOW OF WARM
DRY AIR OCCURRING. MIXING HEIGHTS WILL ALSO INCREASE TO NEAR 600
MB THIS AFTERNOON SUPPORTING AN INCREASE IN WINDS. AT MOMENT
BELIEVE WIND SPEEDS WILL BE NEAR ADVISORY CRITERIA ACROSS SOUTHERN
ZONES. GIVEN THE ONGOING DROUGHT EXPECT BLOWING DUST AND VERY HIGH
TO EXTREME FIRE DANGER.
ANOTHER EVEN STRONG UPPER VORTICITY AXIS/SHORT WAVE WILL ENTER THE
SOUTHERN ROCKIES AGAIN ON FRIDAY GENERATING A LEE CYCLONE OVER
NORTHEAST NEW MEXICO. RESULTANT GRADIENTS WILL INDUCE WINDS
SPEEDS AT OR ABOVE ADVISORY LEVELS FRIDAY AFTERNOON SUSTAINING
VERY CRITICAL FIRE SITUATION AND CREATING MORE BLOWING DUST.
PRIMARY TROUGH AXIS SHOULD SUBSEQUENTLY SWEEP TO THE SOUTHEAST
THROUGH THE CWA SATURDAY MORNING WITH LEE CYCLONE LOCATED OVER THE
TEXAS PANHANDLE. WIND SPEEDS MAY APPROACH WARNING LEVELS ON
SATURDAY BUT LIMITING FACTORS MAY BE MOVEMENT OF SHORT WAVE TO THE
EAST OF THE ROCKIES IN THE MORNING FOLLOWED BY A COLD FRONTAL
PASSAGE IN THE AFTERNOON. ALSO GIVEN THE CONTINENTAL FLOW
TRAJECTORIES EXPECT INSUFFICIENT MOISTURE FOR MEASURABLE PRECIP
DESPITE STRONG UPWARD FORCING.
FOLLOWING THE COLD FRONTAL PASSAGE ON SATURDAY TRANSPORT OF COOLER
DRY AIR WILL RESULT IN TEMPERATURES AROUND 5 TO 10 DEGREES BELOW
NORMAL SUNDAY AND MONDAY. TUESDAY AND WEDNESDAY SHORT WAVE RIDGE
WILL MOVE ACROSS THE ROCKY MOUNTAINS WHILE SURFACE HIGH COVERS THE
FRONT RANGE. THIS PATTERN WILL PRODUCE MORE DRY WEATHER WITH
WARMING TEMPERATURES AND LIGHT TO NEAR BREEZY WINDS.
&&
.AVIATION...
AN UPPER DISTURBANCE WILL COMBINE WITH SURFACE LOW PRESSURE TO THE
NORTHEAST TO PRODUCE WINDY CONDITIONS THIS AFTERNOON WITH WEST
WINDS GUSTING FROM 40 TO 50 MPH. THERE WILL ALSO BE A FEW AREAS OF
VISIBILITIES LESS THAN 2 MILES IN BLOWING DUST WITH WIDESPREAD
CEILINGS ABOVE 10,000 FEET AGL. AREAS OF MODERATE OR GREATER
TURBULENCE BELOW 8000 FEET AGL...ESPECIALLY OVER THE MOUNTAINS
AND ALONG EASTERN SLOPES.
&&
.FIRE WEATHER...
A SERIES OF UPPER LEVEL DISTURBANCES WILL COMBINE WITH SURFACE LOW
PRESSURE TO THE NORTHEAST TO PRODUCE DRY WINDY CONDITIONS ACROSS
SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY...FRIDAY AND AGAIN ON
SATURDAY. WINDS WILL GUST AROUND 40 TO 50 MPH MAINLY DURING THE
AFTERNOON AND EARLY EVENING HOURS WITH HIGHER GUSTS ALONG EASTERN
SLOPES. MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 5 TO 15 PERCENT
TODAY THROUGH SATURDAY RESULTING IN A VERY CRITICAL FIRE SITUATION
WITH RED FLAG CONDITIONS OCCURRING. A COLD FRONT WILL BRING COOLER
WEATHER AND LIGHTER WINDS ON SUNDAY. HIGH PRESSURE AT THE SURFACE
AND WESTERLY FLOW ALOFT WILL RESULT IN DRY WEATHER WITH NEAR
NORMAL TEMPERATURES THE REMAINDER OF NEXT WEEK. WIND SPEEDS
SUNDAY THROUGH WEDNESDAY SHOULD REMAIN BELOW RED FLAG CRITERIA.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 82 57 78 55 75 / 0 0 0 0 0
SIERRA BLANCA 81 54 76 50 72 / 0 0 0 0 0
LAS CRUCES 78 48 75 46 72 / 0 0 0 0 0
ALAMOGORDO 75 49 76 47 69 / 0 0 0 0 10
CLOUDCROFT 53 40 49 28 45 / 0 10 0 10 10
TRUTH OR CONSEQUENCES 79 50 72 45 70 / 0 0 0 0 0
SILVER CITY 74 44 68 42 65 / 0 0 0 0 10
DEMING 80 45 74 43 72 / 0 0 0 0 0
LORDSBURG 81 46 74 46 73 / 0 0 0 0 0
WEST EL PASO METRO 81 58 77 55 74 / 0 0 0 0 0
DELL CITY 85 50 77 45 72 / 0 0 0 0 0
FORT HANCOCK 85 56 81 53 77 / 0 0 0 0 0
LOMA LINDA 74 51 70 46 68 / 0 0 0 0 0
FABENS 84 53 79 51 76 / 0 0 0 0 0
SANTA TERESA 81 52 77 50 74 / 0 0 0 0 0
WHITE SANDS HQ 79 57 75 53 72 / 0 0 0 0 0
JORNADA RANGE 79 42 75 40 72 / 0 0 0 0 0
HATCH 76 48 73 46 71 / 0 0 0 0 0
COLUMBUS 79 51 75 48 73 / 0 0 0 0 0
OROGRANDE 79 51 77 48 72 / 0 0 0 0 0
MAYHILL 65 46 61 36 56 / 0 10 0 10 10
MESCALERO 66 37 62 33 56 / 0 10 0 10 10
TIMBERON 64 44 59 34 55 / 0 0 0 10 10
WINSTON 67 36 63 37 61 / 0 10 0 10 10
HILLSBORO 72 48 70 44 67 / 0 0 0 0 0
SPACEPORT 78 45 72 44 70 / 0 0 0 0 0
LAKE ROBERTS 67 41 65 38 60 / 0 10 0 10 10
HURLEY 74 42 68 40 66 / 0 0 0 0 0
CLIFF 79 42 72 39 71 / 0 0 0 0 10
MULE CREEK 75 33 68 28 67 / 0 0 0 0 0
FAYWOOD 72 42 68 41 66 / 0 0 0 0 0
ANIMAS 78 49 74 44 71 / 0 0 0 0 0
HACHITA 80 46 76 43 71 / 0 0 0 0 0
ANTELOPE WELLS 79 50 75 45 74 / 0 0 0 0 0
CLOVERDALE 75 50 69 43 68 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
EVENING FOR NMZ110>113.
RED FLAG WARNING FROM NOON TO 9 PM MDT FRIDAY FOR NMZ110>113.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR NMZ110>113.
WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 6 PM MDT THIS EVENING
FOR NMZ407-410-411-413-417.
TX...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
EVENING FOR TXZ055-056.
RED FLAG WARNING FROM NOON TO 9 PM MDT FRIDAY FOR TXZ055-056.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR TXZ055-056.
WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 6 PM MDT THIS EVENING
FOR TXZ418>424.
&&
05 ROGASHHazardous weather outlook, Mar 20, 6:15 AM MDT, 21 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 615 AM MDT WED MAR 20 2013 NMZ401>417-TXZ418>424-211145- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 615 AM MDT WED MAR 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HIGH PRESSURE WILL BRING SEASONABLY WARM PARTLY CLOUDY WEATHER TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SERIES OF UPPER LEVEL DISTURBANCES WILL COMBINE WITH DEEP SURFACE LOW PRESSURE SYSTEMS TO THE NORTHEAST TO BRING WINDY CONDITIONS THURSDAY THROUGH SATURDAY. WEST WINDS WILL GUST TO AROUND 45 MPH ON THURSDAY WITH GUSTS AROUND 55 MPH FRIDAY AND SATURDAY. HIGHER GUSTS WILL OCCUR ALONG EASTERN FACING SLOPES. BLOWING DUST WILL LOWER VISIBILITIES TO LESS THAN 3 MILES OVER SOME LOCATIONS WITH VISIBILITIES UNDER A MILE OVER ISOLATED AREAS FRIDAY AND SATURDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 9:12 PM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 34 hr |
| Mar 20, 9:12 PM MDT | Red Flag Warning | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 48 hr |
| Mar 21, 2:11 PM MDT | Wind Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero | 31 hr |
Nearby
Wind Advisories in New Mexico, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.